Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have sexual anhedonia. Possible cause for this condition? Any cure?

Hey, im male, 17 and have this rare condition called sexual anhedonia .. It basically means. Won t feel anything if I masterbate or anything else. I had it once before,it went and and now it s back. I ve been researching it online like crazy.. The main causes seem to be from certain drugs or SSRI s I think they re called, I ve never taken any or spinal cord damage which I do not have to my knowledge. the only cause of mine could be depression which I read can be a cause I think. I m wondering if any doctor knows what the cause of mine could be? Is it permanent or is there a cure? Thanks in advance.
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  197
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

There is what we called anhedonia or a lack of interest in activities, and if it is about sex you probably have sexual anhedonia. I would think of it as being a result of depression. There are many antidepressants that can cure your condition. If you do not have a history of seizures (fits) then you might benefit from what is called an NDRI or a norepinephrine dopamine reuptake inhibitor. I hope you find a qualified psychiatrist that can treat you for this condition.

Take care and have a lovely day !
Answered: Wed, 27 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor